# SDR UPS06147008

- Difficulty date: May 30, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHT ON FOR EXTENDED TIME.  PERFORMED OPERATION TEST PER MM 33-51-14.  OPS CHECK NORMAL.
